Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological Hochschild homology of twisted group algebras


Author: Daniel J. Vera
Journal: Trans. Amer. Math. Soc. 362 (2010), 1113-1133
MSC (2000): Primary 55-xx
DOI: https://doi.org/10.1090/S0002-9947-09-04572-3
Published electronically: October 20, 2009
MathSciNet review: 2563723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the topological Hochschild homology spectrum of a twisted group algebra $ \operatorname{THH}(A^{\tau}[G])$ is the Thom spectrum associated with a parametrized orthogonal spectrum $ E(A,G)$. We then analyze the structure of the parametrized orthogonal spectrum $ E(A,G)$ and show that it is locally trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55-xx

Retrieve articles in all journals with MSC (2000): 55-xx


Additional Information

Daniel J. Vera
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

DOI: https://doi.org/10.1090/S0002-9947-09-04572-3
Received by editor(s): June 1, 2006
Published electronically: October 20, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.